# SDR DALA2019110706472

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK REWOKED SEAT TRACK Y765 BTW FR35 TO FR36 MEASURES OF CORROSION ARE L: 2.598 INCH W:0.367 INCH D:0.041 INCH FOUND OUT ALLOWABLE LIMITS MUST BE REPLACED IN PASSENGER CABIN, REPLACED SEAT TRACK +Y765 LOC. BTW FR.35 TO FR.36 AS PER A320 SRM 51-72-11 AND DWG D53370000
